MAUDE Adverse Event Report: BECTON DICKINSON BD COMBINED SPINAL AND EPIDURAL TRAYS; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON BD COMBINED SPINAL AND EPIDURAL TRAYS; ANESTHESIA CONDUCTION KIT
Model Number 405809
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/30/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the catheter from the bd combined spinal and epidural trays broke off in the patient.The patient did not undergo surgery.The following information was provided by the initial reporter: "a piece of the epidural catheter had broke off in the patient.".
 
Additional Manufacturer Narrative
There are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.(b)(4).Medical device expiration date: unknown.Device manufacture date: unknown.Investigation summary: no photos or physical samples that display the reported condition were available for investigation.A device history review could not be completed as no batch number was provided.Based on the available information we are not able to identify a root cause at this time.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.

Brand Name
BD COMBINED SPINAL AND EPIDURAL TRAYS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15307408
Report Number2243072-2022-01411
Device Sequence Number5140916
Product Code CAZ
UDI-Device Identifier00382904058098
UDI-Public00382904058098
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405809
Device Catalogue Number405809
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date08/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown